# SDR CALA2018021600659

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 31,910 hours, 10,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR EMERGENCY EXIT SIGN L1191 INOPERATIVE.  REPLACED THE SIGN IAW AMM 33-51-01. OPS CHECKED OK.
